# SDR AALA990160

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: NHL60501
- Condition: Defective
- Location: Tail
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 102 - DURING TAKEOFF AND CLIMB, FUME SMELL IN CABIN WAS NOTICED BY CREW AND PASSENGERS AND DISSIPATED.  ODOR RETURNED DURING DESCENT AND LASTED THROUGH ENGINE SHUTDOWN.  MAINTENANCE FOUND APU TO BE CAUSE OF ODOR.  REMOVED AND REPLACED APU, CHANGE COALESCER BAGS AND ACCOMPLISHED BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
